MAUDE Adverse Event Report: NIPRO CORPORATION (ODT) NIPRO CELLENTIA-H; DIALYZER

NIPRO CORPORATION (ODT) NIPRO CELLENTIA-H; DIALYZER
Model Number DD+CT19H
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
1 patient/ 3 occurrences with the same lot # reported.Patient lost blood with the 1st occurrence.The 2nd and 3rd occurrence occurred prior to initiating treatment, the machine kept alarming for air.On the 3rd occurrence staff changed the dialyzer with a different lot # and treatment was completed without complications.Additional information received 03/02/2021: priming conditions: they prime with a bfr of 100 and flushed the dialyzer with at least a l of saline.Dialysis conditions: bfr 400, dfr: 800, treatment time 4 hrs and no heparin.Brand/manufacturer name & models of devices used together with dialyzer: gambro machine and lines.How much blood did the patient lost due to changing the dialyzer: 300 ml.Was any medical actions taken- none as their hgb (as claimed when they rechecked) was stable.Where did the bubbles generate middle to top portion of the dialyzer.

Brand Name
NIPRO CELLENTIA-H
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi, niida-aza
ohdate-shi, akita 018-5 794
JA  018-5794
MDR Report Key11558920
Report Number1056186-2021-00007
Device Sequence Number16911981
Product Code KDI
UDI-Device Identifier40383790004402
UDI-Public40383790004402
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2021
Report Date (Section F) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberDD+CT19H
Device Lot Number20H03D
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/25/2021
Device Age6 WK
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/23/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA03/23/2021